# SDR CA050113004

- Difficulty date: January 12, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: AN81510D
- Condition: Fractured
- Location: Nr 1 Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE NR 1 HYDRAULIC SYSTEM SUFFERED A TOTAL HYDRAULIC SYSTEM FLUID LOSS.  A FULL EMERGENCY LANDING WAS DECLARED INTO BASE, WHICH WAS CARRIED OUT WITHOUT FURTHER INCIDENT.  UPON INSPECTION BY ENGINEERING IT WAS DISCOVERED THAT THE NR 1 HYDRAULIC PRESSURE MANIFOLD HAD SUFFERED A FAILURE OF THE AN815-10D UNION.  THE AIRCRAFT MFG HAS PREVIOUSLY IDENTIFIED THIS DEFECT, AND A SYD 8-29-002 WAS ISSUED THAT PERMITS THE REPLACEMENT OF THE ALLOY UNION WITH A CORROSION RESISTANT STEEL UNION.  AS A RESULT OF THIS INCIDENT, ALL DASH 8 / 315 SERIES AIRCRAFT OPERATED THIS AIRLINE HAVE HAD SYD 8-29-002 INCORPORATED.
